Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 154, NWS San Angelo, TX

August 12, 2012Brown County, Coleman County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Aug 12, 2012, 8:55 PM CDT for Brown County, Coleman County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2012, 8:55 PM CDT (01:55 UTC)
Expired
Aug 12, 2012, 9:30 PM CDT
In force
35 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Brown County, TX, Coleman County, TX

The radar

The Dyess AFB radar (KDYX), 85 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
3177 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

373 
WUUS54 KSJT 130155
SVRSJT
TXC049-083-130230-
/O.NEW.KSJT.SV.W.0154.120813T0155Z-120813T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
855 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  WEST CENTRAL BROWN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 852 PM CDT...A SEVERE THUNDERSTORM WAS 7 MILES NORTH OF SANTA
  ANNA...MOVING SOUTHEAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  A FEW VEHICLE DENTS...
  MINOR ROOF AND PLASTIC SIGN DAMAGE...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SANTA ANNA BY 915 PM CDT...
  THRIFTY AND LAKE BROWNWOOD NEAR THRIFTY BY 925 PM CDT...
  US-67 NEAR THE COLEMAN-BROWN COUNTY LINE...BANGS AND LAKE BROWNWOOD
  BY 930 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3172 9901 3158 9930 3187 9944 3197 9924
TIME...MOT...LOC 0155Z 327DEG 11KT 3184 9929

$$
1 follow-up statement
027 
WWUS54 KSJT 130210
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
910 PM CDT SUN AUG 12 2012

TXC049-083-130230-
/O.CON.KSJT.SV.W.0154.000000T0000Z-120813T0230Z/
COLEMAN TX-BROWN TX-
910 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL BROWN AND EAST CENTRAL COLEMAN COUNTIES...

AT 906 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR SANTA ANNA...
MOVING SOUTH AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL.
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND...

THE SEVERE THUNDERSTORM WILL BE NEAR...
  US-67 NEAR THE COLEMAN-BROWN COUNTY LINE BY 925 PM CDT...
  BANGS BY 930 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3172 9901 3158 9930 3187 9944 3197 9924
TIME...MOT...LOC 0210Z 339DEG 14KT 3177 9927

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 8:36 PM CDT, 19 minutes earlier.

Area forecast discussion, Aug 12, 8:36 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
836 PM CDT SUN AUG 12 2012

.UPDATE...
UPDATED TO REMOVE SOME COUNTIES FROM THE WATCH AND EXPAND
THUNDERSTORM COVERAGE TOT HE SOUTH.

&&

.DISCUSSION...
UPDATED THE ZONES TO REMOVE NORTHERN AND CENTRAL COUNTIES OF THE
BIG COUNTRY FROM SEVERE THUNDERSTORM WATCH AS ACTIVITY CONTINUES
TO MOVE SOUTH. HAVE EXPANDED THE CHANCE OF THUNDERSTORMS FOR THIS
EVENING TO INCLUDE ALL OF THE CONCHO VALLEY AND THE HEARTLAND AS
THE AREA OF THUNDERSTORMS CONTINUES TO MOVE SOUTH.

&&

.PREV DISCUSSION... /ISSUED 616 PM CDT SUN AUG 12 2012/

AVIATION...
/00Z UPDATE/

ISOLATED THUNDERSTORMS WILL CONTINUE MAINLY OVER THE BIG COUNTRY
AND CONCHO VALLEY THIS EVENING. OTHERWISE...EXPECT NIL WEATHER AT
THE SOUTHERN TERMINALS THIS EVENING. SOUTHEAST TO SOUTH SURFACE
WINDS WILL CONTINUE AROUND 10 KNOTS OR LESS. FOR
TOMORROW...THUNDERSTORMS WILL BE POSSIBLE SOUTH OF INTERSTATE 20.
HAVE INCLUDED A MENTION OF THUNDERSTORMS TOMORROW AFTERNOON FOR
ALL TERMINALS EXCEPT KABI.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 77 101  73 100  75 /  20  10  10   5  10
SAN ANGELO 	 74 102  72 102  76 /  20  20  20   5   5
JUNCTION 	 74 103  74 101  74 /   5  20  20   5   5

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

15
Hazardous weather outlook, Aug 12, 2:39 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
239 PM CDT SUN AUG 12 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-131945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
239 PM CDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY NORTHEAST
OF A LINE FROM ROBERT LEE TO SAN SABA. THE MAIN THREATS ARE
DAMAGING WINDS AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY
AFTERNOON AND EVENING...THUNDERSTORMS ARE POSSIBLE SOUTH OF
INTERSTATE 20. THE MAIN THREATS WILL BE DAMAGING WINDS AND DEADLY
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HUBER

In the hours before

Special weather statement, Aug 12, 5:31 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
531 PM CDT SUN AUG 12 2012

TXZ049-113-122300-
FISHER TX-JONES TX-
531 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR FISHER
AND JONES COUNTIES...

AT 526 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR NEAR HAMLIN...MOVING SOUTHEAST AT 15
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NEINDA BY 550 PM CDT
  THE INTERSECTION OF US-180 AND RANCH ROAD 126 BY 555 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3296 10021 3290 9999 3275 10009 3286 10026
TIME...MOT...LOC 2230Z 297DEG 13KT 3288 10013
Special weather statement, Aug 12, 5:40 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
540 PM CDT SUN AUG 12 2012

TXZ114-122345-
SHACKELFORD TX-
540 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR
SHACKELFORD COUNTY...

AT 536 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES NORTH OF ALBANY TO 10 MILES WEST OF ALBANY...MOVING SOUTHEAST
AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  ALBANY BY 545 PM CDT
  MCCARTY LAKE BY 555 PM CDT
  US-180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE BY 615 PM CDT
  US-283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE BY 625 PM CDT
  IBEX BY 630 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3277 9908 3263 9909 3251 9930 3252 9939
      3267 9961 3268 9961 3288 9926
TIME...MOT...LOC 2240Z 308DEG 12KT 3278 9926 3267 9945
Special weather statement, Aug 12, 7:13 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
713 PM CDT SUN AUG 12 2012

TXZ128-139-140-130045-
COLEMAN TX-CALLAHAN TX-BROWN TX-
713 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...

AT 708 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 4
MILES NORTHEAST OF ATWELL TO 17 MILES NORTHWEST OF CROSS PLAINS...OR
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF CISCO TO 12 MILES
SOUTH OF BAIRD...MOVING SOUTHEAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  CROSS PLAINS BY 735 PM CDT
  CROSS CUT BY 745 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3195 9910 3222 9960 3236 9911 3209 9911
      3208 9893 3206 9890 3202 9887 3200 9887
TIME...MOT...LOC 0013Z 297DEG 29KT 3229 9906 3220 9939
Special weather statement, Aug 12, 7:52 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
752 PM CDT SUN AUG 12 2012

TXZ128-139-140-130115-
COLEMAN TX-CALLAHAN TX-BROWN TX-
752 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...

AT 746 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 10
MILES NORTH OF MAY TO 12 MILES NORTHWEST OF BURKETT...OR ALONG A LINE
EXTENDING FROM 19 MILES SOUTH OF CISCO TO 19 MILES NORTH OF
COLEMAN...MOVING SOUTHEAST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  BURKETT...MAY...ECHO AND LAKE BROWNWOOD NEAR BYRDS STORE BY 815 PM
  CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3180 9931 3216 9948 3218 9911 3209 9911
      3208 9893 3206 9890 3184 9876
TIME...MOT...LOC 0050Z 334DEG 11KT 3210 9897 3208 9938
Special weather statement, Aug 12, 8:02 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
802 PM CDT SUN AUG 12 2012

TXZ054-064-065-130200-
NOLAN TX-STERLING TX-COKE TX-
802 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR
NOLAN...STERLING AND COKE COUNTIES...

AT 758 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF SWEETWATER TO 8 MILES NORTHWEST OF STERLING CITY...
MOVING SOUTHEAST AT 10 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  MARYNEAL BY 830 PM CDT
  THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53 AND SILVER BY 835
  PM CDT
  STERLING CITY BY 845 PM CDT
  NOLAN...SANCO...THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059
  AND BROOME BY 900 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3225 10015 3216 10015 3170 10084 3171 10086
      3168 10087 3165 10091 3191 10124 3210 10097
      3209 10067 3230 10067 3249 10040
TIME...MOT...LOC 0102Z 310DEG 8KT 3236 10039 3190 10107
Special weather statement, Aug 12, 8:43 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 PM CDT SUN AUG 12 2012

TXZ066-139-140-130230-
RUNNELS TX-COLEMAN TX-BROWN TX-
843 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR
RUNNELS...COLEMAN AND BROWN COUNTIES...

AT 842 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 6
MILES NORTHWEST OF BLANKET TO 2 MILES NORTHWEST OF LAKE BROWNWOOD
NEAR THRIFTY TO 4 MILES SOUTHWEST OF NOVICE...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF EARLY TO 13 MILES NORTHWEST OF
BROWNWOOD TO 16 MILES EAST OF WINTERS...MOVING SOUTHEAST AT 15 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  LAKE BROWNWOOD NEAR THRIFTY BY 850 PM CDT
  OWENS AND LAKE BROWNWOOD BY 855 PM CDT
  THRIFTY BY 900 PM CDT
  GLEN COVE AND BLANKET BY 910 PM CDT
  COLEMAN BY 920 PM CDT
  HORDS CREEK RESERVOIR AND EARLY BY 925 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3169 9868 3169 9875 3165 9877 3162 9891
      3165 9962 3204 9985 3195 9920 3199 9885
      3174 9868 3170 9867
TIME...MOT...LOC 0144Z 322DEG 13KT 3190 9883 3185 9912
          3195 9968

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:13 PM CDTSpecial Weather StatementSJTCallahan32 min
Aug 12, 7:52 PM CDTSpecial Weather StatementSJTColeman23 min
Aug 12, 8:02 PM CDTSpecial Weather StatementSJTCoke, Nolan, Sterling58 min
Aug 12, 8:43 PM CDTSpecial Weather StatementSJTBrown, Coleman47 min
Aug 12, 9:30 PM CDTSpecial Weather StatementSJTRunnels45 min
Aug 12, 9:35 PM CDTSpecial Weather StatementSJTBrown40 min
Aug 12, 9:49 PM CDTSpecial Weather StatementSJTTom Green41 min
Aug 12, 10:05 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels, Tom Green40 min
Aug 12, 10:49 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green41 min
Aug 13, 12:27 AM CDTSpecial Weather StatementSJTKimble, Mason93 min
Aug 13, 1:05 AM CDTSpecial Weather StatementSJTJones55 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.